Alert archive / Florida / Beach Hazards Statements in 2022
Beach Hazards Statement 1, NWS Miami, FL
NWS Miami, FL issued this beach hazards statement at Nov 28, 2022, 3:04 AM EST for Palm Beach County, Florida. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2022, 3:04 AM EST (08:04 UTC)
- Expired
- Nov 28, 2022, 6:30 AM EST
- In force
- 3 hr
- Issued by
- NWS Miami, FL
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 115 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 553 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1003 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
499 WHUS42 KMFL 280804 CFWMFL Coastal Hazard Message National Weather Service Miami FL 304 AM EST Mon Nov 28 2022 FLZ168-281615- /O.NEW.KMFL.BH.S.0001.221128T0804Z-221129T0000Z/ Coastal Palm Beach- 304 AM EST Mon Nov 28 2022 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH THIS EVENING... * WHAT...dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...Through this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
2 follow-up statements
612 WHUS42 KMFL 280806 CFWMFL Coastal Hazard Message National Weather Service Miami FL 306 AM EST Mon Nov 28 2022 FLZ168-281615- /O.CON.KMFL.BH.S.0001.000000T0000Z-221129T0000Z/ Coastal Palm Beach- 306 AM EST Mon Nov 28 2022 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * WHAT...Dangerous rip currents. * WHERE...Coastal Palm Beach County. * WHEN...Through this evening. * IMPACTS...Rip currents can sweep even the best swimmers away from shore into deeper water. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain out of the water to avoid hazardous swimming conditions. && $$
100 WHUS42 KMFL 281130 CFWMFL Coastal Hazard Message National Weather Service Miami FL 630 AM EST Mon Nov 28 2022 FLZ168-281230- /O.CAN.KMFL.BH.S.0001.000000T0000Z-221129T0000Z/ Coastal Palm Beach- 630 AM EST Mon Nov 28 2022 ...BEACH HAZARDS STATEMENT IS CANCELLED... $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this beach hazards statement went out at Nov 27, 6:40 PM EST, 8 hours 24 minutes earlier.
Area forecast discussion, Nov 27, 6:40 PM EST, 8 hours 24 minutes before
Area Forecast Discussion National Weather Service Miami FL 640 PM EST Sun Nov 27 2022 ...New UPDATE, AVIATION... .UPDATE... Issued at 554 PM EST Sun Nov 27 2022 A quiet and toasty Sunday evening across South Florida, with light south-southwest winds, and partly cloudy skies. The primary focus overnight will be watching for potential dense fog development across the area with favorable conditions expected. No additional updates are anticipated through the evening. && .SHORT TERM... (Rest of today through Monday) Issued at 226 PM EST Sun Nov 27 2022 It does not feel like the end of November across South Florida! Another hot day across South Florida with above normal temps, with southwesterly winds ahead of an approaching front. High temperatures well above normal in the mid to upper 80s. Miami International Airport broke its record high once again today. A few showers are possible throughout the afternoon but coverage should be fairly limited. Overnight, as the aforementioned front works across the Gulf of Mexico it will be just to the north of the region overnight. Light and variable winds and favorable conditions for fog development overnight. Areas of fog could be locally dense. Western and northern portions of the region have the highest chances of seeing fog. However, with a light west to northwest wind it is possible metro east coast will also see fog or low stratus advected into the metro. This is something we will be monitoring throughout the night. Monday, the aforementioned front will continue to work its way down the peninsula stalling across the region. The boundary will allow for a few showers Monday. However, limited moisture with this boundary will keep coverage fairly low with most areas remaining fairly dry. Temperatures still look to run above normal with temps in the low 80s over northern portions of the peninsula and mid 80s for southern areas and east coast. && .LONG TERM... (Monday night through next Saturday) Issued at 226 PM EST Sun Nov 27 2022 A pressure gradient will develop as a ridge of surface high pressure builds in behind the passage of the weak frontal boundary. As the pressure gradient enhances, it will result in fresh breezy to gusty northeasterly onshore winds across our region. This will result in a temperature gradient on Tuesday and Wednesday, with upper 80s across the Gulf coast to low to mid 80s across the east coast due to the onshore wind-flow of a maritime airmass. Given the advection of moist oceanic air into South Florida, once again cannot rule out a few stray showers along the east coast during this time frame. However the atmospheric column as a whole will remain fairly dry and benign. By late Wednesday, a mid-level trough will propagate across the Great Lakes with an associated frontal boundary racing eastward across the northern Gulf coast. It is too early to speculate on whether this frontal boundary will provide any noticeable cool-down in the extended period, however the boundary may contain enough moisture to allow for higher PoPs mid to late week. The best synoptic forcing is currently forecast to remain to the north of the region, mainly across the northern Gulf coast and points eastward. A ridge of high pressure will build in behind this feature, which could result in the development of yet another pressure gradient and the resultant breezy to gusty conditions during the late week period. Temperature outlook remains fairy consistent in the beginning of the long term period, high temperatures are forecast to reach the low to upper 80s Tuesday through Wednesday with overnight temperatures in the 60s inland to mid 70s east coast. Perhaps a cooler period (depending on the evolution of the second front) by mid to late week, with high temperatures closer to seasonal norms. && .AVIATION... (00Z TAFS) Issued at 554 PM EST Sun Nov 27 2022 Light winds overnight with fog and low cig potential for all terminals into Monday morning. Current TAF shows lowering vis and cigs ahead of a cold front tonight, and future forecasts may impose restrictions at terminals. Fog and low cig potential will decrease by late Monday morning, with NW winds around 5 kts veering to NE at 5-10 kts by late afternoon. && .MARINE... Issued at 226 PM EST Sun Nov 27 2022 Mostly benign conditions will prevail across the local waters. Winds generally south/southwesterly today. A frontal boundary will stall across the region with variable winds and a few showers possible over the local waters. Winds will increase towards the middle of next week with an increasing pressure gradient. && .BEACHES... Issued at 226 PM EST Sun Nov 27 2022 An elevated risk of rip currents will remain at the Atlantic beaches through much of the week ahead. && .PRELIMINARY POINT TEMPS/POPS... Miami 72 86 73 85 / 10 10 10 10 West Kendall 69 86 70 85 / 0 10 10 10 Opa-Locka 72 86 71 83 / 10 10 10 10 Homestead 70 85 72 83 / 0 10 10 10 Fort Lauderdale 72 84 73 82 / 10 10 10 10 N Ft Lauderdale 71 84 73 82 / 10 10 10 10 Pembroke Pines 72 85 71 83 / 10 10 10 10 West Palm Beach 70 83 70 82 / 10 10 10 0 Boca Raton 71 84 72 83 / 10 10 10 10 Naples 72 82 68 85 / 10 20 10 0 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Kelly LONG TERM....Hadi AVIATION...Culver
Hazardous weather outlook, Nov 27, 7:49 PM EST, 7 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Miami FL 749 PM EST Sun Nov 27 2022 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 290100- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 749 PM EST Sun Nov 27 2022 ... Moderate Risk Of Rip Currents Atlantic Beaches... ... Fog Tonight Across South Florida... This Hazardous Weather Outlook is for Atlantic, Biscayne Bay, South Florida, Gulf of Mexico and Lake Okeechobee. .DAY ONE...Tonight. Rip Currents: A moderate risk of rip currents for all Atlantic beaches. Fog: Patchy to locally dense fog is possible tonight over South Florida. .DAYS TWO THROUGH SEVEN...Monday through Saturday. All Atlantic beaches maintain an elevated rip current risk through early in the week. Increasing winds and seas may lead to increasing hazardous marine conditions towards the end of the week into the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Beach Hazards Statements in Florida, 2022Every beach hazards statement in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.